# SDR SWAA2023031311774

- Difficulty date: March 2, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GIRT BAR FITTING SUPPORT HOLES NOT ALIGNED.<[01] DISPLACED FWD FLOOR COVERING IN REF AMM-25-27-21-000-801;;[02] VERIFIED STEP 1.
